# SDR ASOA201001803

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 13,291 hours, 11,960 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PLATE ASSY CORRODED BEYOND LIMITS.  LOCATED AND DRILLED HOLES IN NEW SERVICE DOOR PLATE ASSY IAW SRM 51-40-11.   INSTALLED SERVICE DOOR PLATE ASSY IAW SRM 51-40-00.  MINOR REPAIR.
